Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Elevated triglycerides, LDL and LDH. Taking Synthroid and Lexapro. Difficulty exercising due to fracture. Any advice?

I am an overweight , smoker who recently had yearly lab work done. My triglycerides, LDL and LDH were elevated for the first time. My blood glucose was normal. I realize losing weight, stopping smoking and a better control of my diet will help. I am a health care professional. I am concerned about my medications. I am on Synthroid , Diovan/HCTZ, Protonix and Lexapro. I also have difficulty exercising due to a 90% compression fracture of my T12 vertebrae from a fall down stairs 6 years ago. Any advice?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
continue your healthy life style
keep your self away from any use of tobacco use
maintain your ideal weight as per your height
your present medicine is good continue it
if had difficulty in walking then do swimming if you can or do exercise involves your hand activity
do some yoga and pranayams
take care

Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor